# SDR UALA2010050301492

- Difficulty date: May 3, 2010
- Submitted: May 3, 2010
- Operation: Air carrier
- Aircraft: N545UA
- Make and model: Boeing 757222
- Aircraft serial: 25323
- Aircraft time: 70,187 hours, 20,356 cycles
- Engine: Pwa PW2040
- System (JASC): 3100 · Indicating/Recording System
- Part: Display
- Part number: 361N300118
- Part serial: D00526
- Condition: Faulty
- Location: Position 1
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

1 NR ENG PRIMARY CONTROL EICAS MSGS AND BLANKING EPR.  REPLACED LT PDIU. REPLACED THE NR 1 ENGINE PMA AND TESTED IAW MM.
